100% Same
Salt CompositionEffectivenessStrength
Top Branded
Substitute
Mefenamic Acid 50mg + Paracetamol (Acetaminophen) 125mg
Mefenamic Acid 50mg + Paracetamol (Acetaminophen) 125mg (same for both)
You Searched
Meface P Oral Suspension
Meface P Oral Suspension
₹45
Our Recommendation
Mefpen Plus 50/125mg Oral Suspension 60ml
2,096+ Customers trust this
WHO GMP Certified
Assured by
Mefpen Plus 50/125mg Oral Suspension 60ml
Assured by
2,096+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.